# SDR HNAA2025012200047

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 52,238 hours, 48,410 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 BLD VLV FAIL MSG ON EICAS.  FACT  22JAN25  00:03  PHL  R+R BLEED VALVE IAW AMM 36-11-05. BLEED 1 LEAK ON EICASE DURING OPS CHK. FOUND Y DUCT AT #1 DUAL TEMP VLV LEAKING. R+R COUPLING IRW AMM 21-60-01. OPS CHK GOOD
